Betty Meyer

SENATOR AND MRS. DOLE'S VISIT TO ILLINOIS AND OHIO

Monday & Tuesday, 27-28 September 1976

Monday, 27 September 1976

1:20 pm CDT CAMPAIGN EXPRESS ARRIVES Quad Cities Airport, Ozark Cargo Facility, Moline, Illinois.

Advanceman: R. Ahearn

Press Advance: K. Hughes CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Mrs. Jean Arndt, Rock Island Co. GOP Chairman Earl Wendt, Mayor, Moline, Illinois Jerry Gabriel, CoChairman, Rock Island Co. PFC Mike Eveland, CoChairman, Rock Island Co. PFC

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead	R. Ahearn
Limo	Senator Dole Mrs. Dole Robin Dole
Follow up	USSS
Control	P. Russo J. Waters
Spare	USSS
Press 1	K. Hughes
Press 2	L. Speakes
Press 3	D. Wendell
Press & Staff bus	All others
Tail	USSS

Senator and Mrs. Dole proceed to motorcade for boarding.

-2-

1:30 pm

MOTORCADE DEPARTS Quad Cities Airport en route Augustana College, Centennial Hall.

(Driving time: 20 minutes)

1:50 pm

MOTORCADE ARRIVES Augustana College, Centennial Hall.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Dr. J. Thomas Tredway, President, Augustana College Dan Gottschling, President, Augustana College Student Body

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press area, Centennial Hall.

Camera throw - 40 feet.

Senator and Mrs. Dole proceed to holding room.

1:55 pm

Senator and Mrs. Dole arrive holding room

PERSONAL/STAFF TIME: 5 minutes

Introduction of platform guests

2:00 pm

Senator and Mrs. Dole, escorted by Dr. J. Thomas Tredway, proceed to stage and are seated.

ATTENDANCE: 200 OPEN PRESS COVERAGE

2:02 pm

2:04 pm

Introduction of Senator by William Getz, Republican District Committeeman.

2:05 pm Senator's remarks begin.

FULL PRESS COVERAGE

2:20 pm Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator and Mrs. Dole proceed to motorcade for boarding.

-3-

2:30 pm

MOTORCADE DEPARTS Augustana College, Centennial Hall en route Student Union Building.

(Driving time: 5 minutes)

2:35 pm

MOTORCADE ARRIVES Augustana College Student Union Building.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff office located in Conference Room, first floor.

> PRESS NOTE: Press center located Vi-Queen, Vi-King Room, Student Union. Press facilities:

> > 10 coin telephones

PRESS NOTE: Press filing time = 55 min.

2:40	pm	Senator and Mrs. Dole proceed to Upstairs Lounge.
2:45	pm	Senator and Mrs. Dole arrive Upstairs Lounge.
	2:50 pm	Interview of Senator by Mike Bille, WQAD-TV.
	3:00 pm	Interview concludes
	3:05 pm	Interview of Senator by Frank Mazzocco & Kent Morton, WOC-TV.
	3:15 pm	Interview concludes.
	3:20 pm	Interview of Senator by William Henry, WHBF-TV
	3:30 pm	Interview concludes.
	3:35 pm	Interview of Senator by local radio stations.
	3:45 pm	Interview concludes.

PRESS NOTE: Press proceeds to Main cafeteria for Rock Island County GOP leadership reception.

3:48 pm

Senator and Mrs. Dole, escorted by Mrs. Jean Arndt, proceed to main cafeteria for Rock Island County GOP Leadership Reception.

-4-

3:50 pm

Senator and Mrs. Dole arrive Main Cafeteria for Rock Island County GOP Leadership Reception.

> ATTENDNACE: 200 OPEN PRESS COVERAGE

Senator and Mrs. Dole proceed to platform and are seated.

3:55 pm

Introduction of the Senator by Mrs. Jean Arndt, Rock Island County GOP Chairman.

4:00 pm

Senator's remarks begin.

FULL PRESS COVERAGE

4:05 pm Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator and Mrs. Dole greet reception guests.

4:15 pm Senator and Mrs. Dole proceed to motorcade for boarding.

4:20 pm MOTORCADE DEPARTS Augustana College en route Quad Cities Airport.

(Driving time: 20 minutes)

4:40 pm MOTORCADE ARRIVES Quad Cities Airport, Ozark Cargo Facility.

4:45 pm CAMPAIGN EXPRESS DEPARTS Quad Cities Airport en route Quincy, Illinois.

> (Flying time: 40 minutes) (No time change)

5:10 pm

CAMPAIGN EXPRESS ARRIVES Baldwin Field, Quincy, Illinois.

Advanceman: J. Carney

Press Advance: H. Akin CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Mary Lou Kent, State Representative Robert Heier, Candidate for State Senate Frank S. Davis, Candidate for State Representative

GUEST AND STAFF INSTRUCTIONS: Depart rear ramp and proceed to motorcade for boarding. Assignments as follows:

Lead

J. Carney

-5-	
Limo	Senator Dole Mrs. Dole Robin Dole
Follow up	USSS
Control	P. Russo J. Waters
Spare	USSS
Press 1	H. Akin
Press 2	L. Speakes
Press 3	D. Wendell
Press & Staff Bus	All others
Tail	USSS

Senator and Mrs. Dole proceed to motorcade for boarding.

5:20 pm MOTORCADE DEPARTS Baldwin Field en route PFC Headquarters Opening, 5th and Vermont Streets.

(Driving time: 20 minutes)

5:40 pm

MOTORCADE ARRIVES PFC Headquarters.

CROWD SITUATION OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Richard "Hap" Northern, Adams County GOP Chairman

Senator and Mrs. Dole proceed to podium and remain standing.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

5:45 pm

Senator's remarks begin.

FULL PRESS COVERAGE

5:50 pm Senator's remarks conclude.

Senator and Mrs. Dole depart podium and greet attendees

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

-6-

Senator and Mrs. Dole proceed to motorcade for boarding.

6:05 pm

MOTORCADE DEPARTS PFC Headquarters en route Ramada Inn.

(Driving time: 5 minutes)

6:10 pm

MOTORCADE ARRIVES Ramada Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Staff office, Room 315.

PRESS NOTE: Press will overnight at the Ramada Inn. Keys may be picked up at front desk.

PRESS NOTE: Press center located Nina Room, 1st floor. Press facilities:

10 LD's

PRESS NOTE: Press filing time = 50 min.

Senator and Mrs. Dole proceed to Suite, Room 302.

Senator and Mrs. Dole arrive Suite, Room 302.

6:15 pm

PERSONAL/STAFF TIME: 35 minutes.

6:50 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

6:55 pm

boarding.

Senator and Mrs. Dole depart Suite and proceed to motorcade for

MOTORCADE ARRIVES Memorial Gymnasium, Quincy College for speech.

7:00 pm MOTORCADE DEPARTS Ramada Inn en route Memorial Gymnasium, Quincy College.

(Driving time: 10 minutes)

7:10 pm

ATTENDANCE: 2000 OPEN PRESS COVERAGE

-7-

Senator and Mrs. Dole will be met by:

Father Tytus Ludes, President, Quincy College

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press area, Quincy Memorial Gym. Press facilities: 6 LD's

Camera throw - 35 feet.

Senator and Mrs. Dole, accompanied by Father Ludes, proceed to platform.

7:15 pm Senator and Mrs. Dole arrive platform and are seated.

7:17 pm Introduction of platform guests by Judson C. Green, President, Quincy Chamber of Commerce.

7:20 pm Introduction of the Senator by Judson C. Green.

7:25 pm Senator's remarks begin.

FULL PRESS COVERAGE

7:40 pm

Senator and Mrs. Dole depart platform and greet attendees.

7:45 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding, Assignments as on arrival.

7:50 pm

Senator and Mrs. Dole depart gymnasium and proceed to motorcade for boarding.

8:00 pm MOTORCADE DEPARTS Quincy College en route Ramada Inn.

Senator's remarks conclude.

(Driving time: 10 minutes)

8:10 pm MOTORCADE ARRIVES Ramada Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

-8-

PRESS NOTE: Press center located Nina Room, 1st floor. Press facilities: 10 LD's PRESS NOTE: Press are free for the evening.

Senator and Mrs. Dole proceed to Suite, Room 302.

8:15 pm

Senator and Mrs. Dole arrive Suite.

OVERNIGHT

Kamada Inn (217) 223-6780

Tuesday, 28 September 1976

BAGGAGE CALL: 5:20 am

Baggage should be in staff office no later than 5:20 am. Press baggage should be in press office, Nina Room, no later than 5:20 am.

		-	0	
1	٠	210	13	200
		1	U.	an

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

7:15 am

Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

7:20 am MOTORCADE DEPARTS Ramada Inn en route Baldwin Field.

(Driving time: 20 minutes)

7:40 am MOTORCADE ARRIVES Baldwin Field.

CLOSED ARRIVAL OPEN PRESS COVERAGE

7:45 am CDT CAMPAIGN EXPRESS DEPARTS Baldwin Field en route Decatur, Illinois.

CAMPAIGN EXPRESS ARRIVES Decatur Airport, Decatur, Illinois.

Senator and Mrs. Dole will be met by:

Sonny Bradley, State Representative

M/M "Skinny" Taylor, GOP County Chairman James Rupp, Mayor, City of Decatur

(Flying time: 40 minutes (No time change)

8:25 am CDT

CLOSED ARRIVAL OPEN PRESS COVERAGE

P. Laudenslager

Advanceman:

Press Advance: T. Baxter

Page 8 of 16

	The second se
GUEST AND STAFF INS' for boarding. Assig	IRUCTIONS: Proceed to motorcade gnments as follows:
Lead	P. Laudenslager
Limo	Senator Dole Mrs. Dole
0	Robin Dole
Follow up	USSS
Control	P. Russo J. Waters
Spare	USSS
Press 1	T. Baxter
Press 2	L. Speakes
Press 3	D. Wendell
Press & Staff bus	M/M Taylor All others
Tail	USSS

PRESS NOTE: Press Center located in Main Terminal. Press facilities:

10 LD's

PRESS NOTE: Press may file during TV taping at the airport after morning events 10:30 - 11:30 am.

Senator and Mrs. Dole proceed to motorcade for boarding.

8:35 am

MOTORCADE DEPARTS Decatur Airport en route Emmett Sefton Farm.

(Driving time: 10 minutes)

8:45 am

MOTORCADE ARRIVES Emmett Sefton Farm.

ATTENDANCE: 100 OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Mr. and Mrs. Emmett Sefton Gil Fricke, Chairman, Illinois Farmers for Ford Bob Muchling, Manager, local Farm Bureau

-10-

GUEST AND STAFF INSTRUCTIONS: You will follow Dole party.

8:47 am Senator and Mrs. Dole, escorted by Emmett Sefton, proceed to view soybean eqipment and livestock.

NOTE: Decatur is the "Soybean Capital of the World."

9:00 am

Senator and Mrs. Dole proceed to platform and remain standing.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a staff viewing area.

Introduction of the Senator by Gil Fricke, Chairman,

9:03 am

Senator's remarks begin.

FULL PRESS COVERAGE

Illinois Farmers for Ford.

9:15 am

9:05 am

Senator's remarks conclude.

9:20 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival,

Senator and Mrs. Dole depart podium and greet attendees.

9:25 am Senator and Mrs. Dole proceed to motorcade for boarding.

9:30 am MOTORCADE DEPARTS Sefton Farm en route County GOP Headquarters.

(Driving time: 25 minutes)

9:55 am MOTORCADE ARRIVES County GOP Headquarters.

ATTENDANCE: 200 OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Jack Goldman, Office Manager Margaret Davis, County Republican Committeewoman

NOTE: Mrs. Francis Straub will also be there to greet the Senator. She is from Russell, Kansas, and her father was the doctor who delivered the Senator.

10:00 am

Senator and Mrs. Dole proceed to platform.

-11-

10:03 am	Introduction of the Senator by "Skinny" Taylor.
10:05 am	Senator's remarks begin.
	FULL PRESS COVERAGE
10:10 am	Senator's remarks conclude.
	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
* 	Senator and Mrs. Dole depart podium and proceed to motorcade for boarding.
10:15 am	MOTORCADE DEPARTS County GOP Headquarters en route Decatur Airport.
	(Driving time: 15 minutes)
10:30 am	MOTORCADE ARRIVES Decatur Airport.
	Senator and Mrs. Dole proceed to holding room, Airport Manager's Office.
	GUEST AND STAFF INSTRUCTIONS: As there is no holding room available for you at airport, you may proceed to board aircraft.
	PRESS NOTE: Press Center located Press facilities:
	PRESS NOTE: Press filing time = 1 hour
10:35 am	Senator and Mrs. Dole arrive holding room.
	PERSONAL/STAFF TIME: 9 minutes.
10:40 am	Senator and Mrs. Dole proceed to for TV taping interviews.
10:43 am	Senator and Mrs. Dole arrive ·
10:45 am	TV interview begins, WCIA-TV (CBS) Interviewer:
10:50 am	WCIA-TV interview concludes.
10:55 am	TV interview begins, WANO-TV (ABC) Interviewer:

-12-

11:00 am	WANO-TV interview	concludes.			
11:05 am	TV interview begi Interviewer:	TV interview begins, WICS-TV (NBC) Interviewer:			
11:10 am	WICS-TV interview	concludes.			
11:15 am	Joint radio inter Interviewers:	view, WSOY and WDZ, begins.			
11:25 am	Radio interview c	oncludes.			
11:30 am	Senator and Mrs. Dole proce	ed to aircraft for boarding.			
11:35 am	CAMPAIGN EXPRESS DEPARTS De West Virginia, Airport.	catur Airport en route Parkersburg,			
	(Flying time: 1 (Time change: +1				
1:40 pm EDT	CAMPAIGN EXPRESS ARRIVES Rob Wilson Airport, Parkersburg, West Virginia.				
Advanceman: E. Redfern	CLOSED ARRIVAL OPEN PRESS COVERA	GE			
Press Advance:	Senator and Mrs. Dole will be met by:				
J. Robinett	Miss Martha Moore	W. P. A. Knicely, Mayor, Parkersburg, West Virginia Miss Martha Moore, GOP National Committeewoman Tom Johnson, Candidate, Ohio 95th House District			
		INSTRUCTIONS: Depart aircraft via coceed to motorcade for boarding. ollows:			
	Lead	E. Redfern			
	Limo	Senator Dole Mrs. Dole Robin Dole			
*	Follow up	USSS			
	Control	P. Russo J. Waters			
	Spare	USSS			
	Press 1	J. Robinett			
	Press 2	L. Speakes			

-13-	
Press 3	D, Wendell
Press & Staff bus	M. Moore T. Johnson All Others
Tail	USSS

Senator and Mrs. Dole proceed to motorcade for boarding,

1:45 pm

MOTORCADE DEPARTS Rob Wilson Airport en route LaFayette Hotel, Marietta, Ohio.

(Driving time: 20 minutes)

2:05 pm

CLOSED ARRIVAL

MOTORCADE ARRIVES LaFayette Hotel.

OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

S. Durward Hoag, Owner, LaFayette Hotel

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff lounge.

Senator and Mrs. Dole, escorted by S. Durward Hoag, proceed to Suite, Room 116.

2:10 pm

Senator and Mrs. Dole arrive Suite.

PERSONAL/STAFF TIME: 25 minutes.

2:30 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

PRESS NOTE: Press Center located Rufus Putnam Room, 1st floor. Press facilities: 10 LD's

2:35 pm Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

2:40 pm

MOTORCADE DEPARTS LaFayette Hotel en route Muskingum Park.

(Driving time: 5 minutes)

-14-

2:45 pm

MOTORCADE ARRIVES Muskingum Park.

ATTENDANCE: 1500 OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a staff viewing area.

Senator and Mrs. Dole, accompanied by Miss Martha Moore and Tom Johnson, will proceed to podium and are seated.

Introduction of the Senator by Tom Johnson.

2:50 pm

Introduction of Tom Johnson by State Representative Sam Speck, candidate for 20th State Senatorial District.

2:52 pm

2:54 pm

Senator's remarks begin.

FULL PRESS COVERAGE

3:00 pm

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator and Mrs. Dole depart podium and proceed to motorcade for boarding.

3:05 pm

MOTORCADE DEPARTS Muskingum Park en route LaFayette Hotel.

(Driving time: 5 minutes)

3:10 pm

MOTORCADE ARRIVES LaFayette Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff lounge.

PRESS NOTE: Press Center located Rufus Putnam Room, 1st Floor. Press facilities: 10 LD's.

Press filing time: 1 hour.

Senator and Mrs. Dole proceed to holding room, No. 116.

1	-15-
3:15 pm	Senator and Mrs. Dole arrive holding room.
	PERSONAL/STAFF TIME: 10 minutes.
3:25 pm	Senator departs holding room and proceeds to Muskingum Room for TV taping.
3:30 pm	Senator arrives Muskingum Room
3:35 pm	TV taping begins, Interviewed by:
3:40 pm	TV taping concludes.
	Senator proceeds to Porthole Room for TV taping.
3:45 pm	Senator arrives Porthole Room.
3:50 pm	TV taping begins, Interviewed by:
3:55 pm	TV taping concludes.
	Senator proceeds to Muskingum Room for TV taping,
4:00 pm	Senator arrives Muskingum Room.
4:05 pm	TV taping begins, Interviewed by:
4:10 pm	TV taping concludes.
	Senator proceeds to Duck Creek Room.
4:15 pm	Senator arrives Duck Creek Room for radio interviews.
4:20 pm	Radio interview begins, Interviewed by:
4:25 pm	Radio interview concludes.
5:10 pm	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
4:30 pm	Senator departs Duck Creek Room and proceeds to motorcade for boarding.
	NOTE: Mrs. Dole departs holding room and proceeds to motorcade for boarding.
4:40 pm	MOTORCADE DEPARTS LaFayette Hotel en route Rob Wilson Airport, Parkersburg, West Virginia.
	(Driving time: 20 minutes)

-16-

5:00 pm

MOTORCADE ARRIVES Rob Wilson Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

5:10 pm

CAMPAIGN EXPRESS DEPARTS Rob Wilson Airport en route Columbus, Ohio.

(Flying time: 30 minutes) (No time change)